# SDR DALA2020071902603

- Difficulty date: July 18, 2020
- Submitted: July 19, 2020
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 66,608 hours, 30,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LEFT OVERWING EMERGENCY EXIT LIGHTS INOP, REPLACED THE LAMPS FOR THE LEFT OVERWING EXTERIOR EMERGENCY EXIT LIGHTS
